# SDR 99ZZZX1999

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 400A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 45A63517071
- Condition: Failed
- Location: Bleed Air
- Part time: 1,616 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN PRESSURE CHECK PERFORMED FOR LEFT DUCT REPLACEMENT, FOUND THE RIGHT TO BE LEAKING.  WHEN REMOVED, FOUND WELD BROKEN IN SAME PLACE AS THE LEFT ONE.  (BEECHJET 400T - COMMERCIAL COUNTERPART BEECHJET 400A).
